MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 384467
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
Clinician noticed leaking and discovered a hole in the line below hub.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.12 sealed samples were returned for review.All of the samples were opened by the analyst and tested with a water filled syringe and no leakage was observed.The affected sample was not returned for review.Therefore, this complaint could not be confirmed.Since the reported issue could not be duplicated with the returned samples, no further evaluation was conducted and no corrective action was taken.
 
Event or Problem Description
Clinician noticed leaking and discovered a hole in the line below hub.

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14116644
Report Number0001625425-2022-00979
Device Sequence Number4728578
Product Code FOZ
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number384467
Device Catalogue Number384467
Device Lot Number11388868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown